Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. The canonical basis of the quantum adjoint representation

The canonical basis of the quantum adjoint representation

Thumbnail Image
Download
Name

1602.07276.pdf

Size

142.07 KB

Format

Adobe PDF

Checksum (MD5)

a99f7601fdac3ee7bace84d31a0e8d84

Download all files submitted through automated deposit
sword-2018-05-24.original.zip (124.61 KB)
Author(s)
Lusztig, George
Date Issued
December 2016
Journal
Journal of Combinatorial Algebra
Publisher
European Mathematical Publishing House
Citation
Lusztig, George. “The Canonical Basis of the Quantum Adjoint Representation.” Journal of Combinatorial Algebra 1, 1 (2017): 45–57 © 2018 European Mathematical Publishing House
Version
Original manuscript
Abstract
We identify the canonical basis of the quantum adjoint representation of a quantized enveloping algebra with a basis that we defined before the theory of canonical bases was available. Keywords: Quantum group, canonical basis, Chevalley group
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike
http://creativecommons.org/licenses/by-nc-sa/4.0/
Persistent DSpace Link
http://hdl.handle.net/1721.1/115866
DOI of Published Version
https://doi.org/10.4171/JCA/1-1-2
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.